# SDR DXTA2018122701830

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 2,558 hours, 1,466 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 6043504631
- Condition: Detached
- Location: Lav Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV DOOR CAME OFF INFLIGHT.  BOTH PILOTS CHECKED THAT IT WAS SECURELY CLOSED WITH ALL 3 LATCHES CLOSED AND KEY LOCKED PRIOR TO ENGINE START.  CES SCREEN ALSO SHOWED ALL ACCESS DOORS CLOSED PRIOR TO FLIGHT.   REMOVED & REPLACED SERVICE DOOR IAW CL-650 SRM 51-54-04.
